Systemic Aspects of Risk Management in Banking and Finance

Hellwig, Martin

Document Type: Article
Year of publication: 1995
The title of a journal, publication series: Swiss Journal of Economics and Statistics
Page range: 723-737
Place of publication: Bern
Publishing house: Lang
ISSN: 0303-9692
Publication language: English
Institution: School of Law and Economics > VWL, Wirtschaftstheorie (Kübler -2011)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item